# SDR C2XA02IA209

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PERFLIGHT THE CREW NOTED THAT THE LAST THREE FLOOR EMERGENCY PROX LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLOOR LIGHT STRIP,  PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
